# SDR ABXA9701831

- Difficulty date: October 17, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N828AX
- Make and model: Doug DC-8-63
- Aircraft serial: 45999
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Stinger
- Part number: 57575011
- Condition: Delaminated
- Location: Lower Tr Unit
- Component: Doug
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND SEVERE DELAMINATION AND WIDESPREAD CORROSION ON LOWER THRUST REVERSER STINGER.  REPAIRED UNIT COMPLETE.
